Approximation and Generalized Lower Order of Entire Functions of Several Complex Variables

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 45, (2015), Pages 11-17


Susheel Kumar

Department of Mathematics,

Jaypee University of Engineering & Technology

Guna - 473226, Madhya Pradesh, India.

mailto:sus83dma@gmail.com

G. S. Srivastava

Department of Mathematics

Jaypee Institute of Information Technology

A-10, Sector-62, Noida-201309, Uttar Pradesh, India.

mailto:gs91490@gmail.com




Abstract In the present paper, we study the growth properties of entire functions of several complex variables. The characterizations of generalized lower order of entire functions of several complex variables have been obtained in terms of their Taylor's series coefficients. Also we have obtained the characterization of generalized lower order of entire functions of several complex variables in terms of approximation and interpolation errors.

Keywords Entire function, Maximum term, Central index, Generalized lower order, Approximation errors, Interpolation errors.

Classification (MSC2000) 30B10, 30D20, 32K05.

Full text

Full paper

Personal tools